MathSciNet Relay Station
MathSciNet bibliographic data
MR1042449 17B67 (14M15 17B55)
Feĭgin, Boris L.; Frenkel, Edward V. Affine Kac-Moody algebras and semi-infinite flag manifolds. Comm. Math. Phys. 128 (1990), no. 1, 161–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement